Lax Kan extensions for double categories (on weak double categories, part IV)
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 48 (2007) no. 3, p. 163-199
@article{CTGDC_2007__48_3_163_0,
     author = {Grandis, Mario and Pare, Robert},
     title = {Lax Kan extensions for double categories (on weak double categories, part IV)},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {48},
     number = {3},
     year = {2007},
     pages = {163-199},
     zbl = {1131.18004},
     mrnumber = {2351267},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2007__48_3_163_0}
}
Grandis, Mario; Pare, Robert. Lax Kan extensions for double categories (on weak double categories, part IV). Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 48 (2007) no. 3, pp. 163-199. http://www.numdam.org/item/CTGDC_2007__48_3_163_0/

[DPP] R.J.Macg. Dawson - R. Paré - D.A. Pronk, Paths in double categories, Th. Appl. Categ. 16 (2006), 460-521. | MR 2259260 | Zbl 1120.18003

[El] C. Ehresmann, Catégories structurées. Ann. Sci. Ecole Norm. Sup. 80 (1963), 349-425. | Numdam | MR 197529 | Zbl 0128.02002

[E2] C. Ehresmann, Catégories et structures, Dunod, Paris 1965. | MR 213410

[G2] M. Grandis, The shape of a category up to directed homotopy, Theory Appl. Categ. 15 ( 2005/06) (CT2004), No. 4, 95-146. | MR 2210577 | Zbl 1091.55006

[GP1] M. Grandis - R. Paré, Limits in double categories, Cah. Topol. Géom. Différ. Catég. 40 (1999), 162-220. | Numdam | MR 1716779 | Zbl 0939.18007

[GP2] M. Grandis - R. Paré, Adjoint for double categories, Cah. Topol. Géom. Différ. Catég. 45 (2004), 193-240. | Numdam | MR 2090335 | Zbl 1063.18002

[GP3] M. Grandis - R. Paré, Kan extensions in double categories (On weak double categories, III), Dip. Mat. Univ. Genova, Preprint 553 (2007). | MR 2395245